Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

No periods after taking Primolut, have PMS symptoms, no bleeding. Advice?

am 40 years of age and have had irregular periods for last 15 years. Three years periods became regular on their own. However again 6 months back i stopped getting periods. I started taking Primolut N (2tabs, 10mg, 5 days) and would normally get my period 5 days post stopping the medicine. this time, its been 8 days and no period. I have all the physical pains etc that i normally get before i start periods, but no bleeding at all. Please advice
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Ideally one gets bleeding after 3 to 7 days of stopping PRIMOLUT.
Wait for another 4 to 5 days and if you still don't get your periods,you should check for pregnancy test.
You might have been pregnant at the time of starting PRIMOLUT.
Consult your doctor for the investigations if there is no withdrawl bleed and no pregnancy.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor